# SDR MALA954276

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3182 - ON APPROACH, LT MAIN INTRANSIT LIGHT DID NOT ILLUMINATE UPON GEAR EXTENSION.  THE CREW CYCLED GEAR AND THE PROBLEM RECURRED.  BOTH TIMES THE DOWN AND LOCKED INDICATION WAS RECEIVED.  THE AIRCRAFT CONTINUED TO DTW.  MAINTENANCE CLEANED AND LUBED GEAR SWITCHES.  SYSTEM OPERATED SATISFACTORILY.  (X)
